# SDR C2XA95CL028

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Intermittent
- Location: Lt Te Flap
- Part time: 9,505 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT NR 3287 - DAY-CLE - RECEIVED FLAP DISAGREEMENT ON WAY IN TO CLE.  MAINTENANCE REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW EMB MM 27-50-07.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
